| Model Number |
LUCAS 3 |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker evaluated the customer's device and during inspection, it was observed the device was unresponsive when the battery was installed and would not turn on when the power button was pressed.Removing and reinserting the cable inside the hood panel resolved the issue.Proper device operation was observed through functional and performance testing.The device was returned to the customer for use.
Event or Problem Description
A customer contacted stryker to report that their device was not performing compressions.In this state the device would not be able to provide compressions.If a device does malfunction, the device operating instructions indicate that the user is to perform manual chest compressions.There was no patient use associated with this event.